Journal of Applied Mathematics

An Algorithm for Isolating the Real Solutions of Piecewise Algebraic Curves

Jinming Wu and Xiaolei Zhang

Full-text: Open access

Abstract

The piecewise algebraic curve, as the set of zeros of a bivariate spline function, is a generalization of the classical algebraic curve. In this paper, an algorithm is presented to compute the real solutions of two piecewise algebraic curves. It is primarily based on the Krawczyk-Moore iterative algorithm and good initial iterative interval searching algorithm. The proposed algorithm is relatively easy to implement.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 658282, 11 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818698

Digital Object Identifier
doi:10.1155/2011/658282

Mathematical Reviews number (MathSciNet)
MR2861921

Zentralblatt MATH identifier
1235.65017

Citation

Wu, Jinming; Zhang, Xiaolei. An Algorithm for Isolating the Real Solutions of Piecewise Algebraic Curves. J. Appl. Math. 2011 (2011), Article ID 658282, 11 pages. doi:10.1155/2011/658282. https://projecteuclid.org/euclid.jam/1331818698


Export citation